52702

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Resource Allocation Among Attractor Vertices in Asymmetric Regular Resource Networks

ISBN/ISSN: 

1608-3032

DOI: 

https://doi.org/10.1134/S0005117919080113

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Volume 80, Issue 8

Город: 

  • Moscow

Издательство: 

  • PLEIADES PUBLISHING Ltd.

Год издания: 

2019

Страницы: 

1519–1540
Аннотация
In this paper, asymmetric regular resource networks with several attractor vertices are considered. It is demonstrated that the resource surplus ΔW = W - T above a threshold value W = T has the same allocation in such a network as in the corresponding absorbing network, which is obtained from the asymmetric one by eliminating the outbound edges of attractors. But there exist corrections depending on the capacities of the outbound edges of attractors and also on the initial resource allocation. Upper bounds of these corrections are derived. The initial states that lead to the exact limit states without any adjustments are determined.

Библиографическая ссылка: 

Жилякова Л.Ю. Resource Allocation Among Attractor Vertices in Asymmetric Regular Resource Networks // Automation and Remote Control. 2019. Volume 80, Issue 8. С. 1519–1540.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: